The energy dissipation rate of a viscous fluid with a condition
Doklady Akademii Nauk, Tome 304 (1989) no. 5, pp. 1082-1086
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_304_5_a12,
author = {A. G. Petrov},
title = {The energy dissipation rate of a viscous fluid with a condition},
journal = {Doklady Akademii Nauk},
pages = {1082--1086},
year = {1989},
volume = {304},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_304_5_a12/}
}
A. G. Petrov. The energy dissipation rate of a viscous fluid with a condition. Doklady Akademii Nauk, Tome 304 (1989) no. 5, pp. 1082-1086. http://geodesic.mathdoc.fr/item/DAN_1989_304_5_a12/